# SDR SWAA2024031454414

- Difficulty date: February 21, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED UPPER LH HORIZONTAL STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31;[02] C/W INSPECTION
